# SDR SIMA20150121011

- Difficulty date: January 21, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 27,470 hours, 23,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5211309111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE FLOOR EMER LIGHT INOPERATIVE AT THE LAVATORY DOOR.  R & R FLOOR EMER LIGHT STRIP BY LAVATORY DOOR IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD.
